See Alike in...

Alike App

Browser

Wilson

848d

My day be so fine, then boom… facial swelling, heat flashes, and pain Is it normal for my face to really really hurt while taking prednisone?

Top reply
    • Remkle

      842d

      I was on 80mg for 5 months. Over the last 2 months I’ve weened down to 50mg but had to stop because my protein got worse. I feel better on 50 that 80 but still sorr

    • Remkle

      842d

      I was on 80mg for 5 months. Over the last 2 months I’ve weened down to 50mg but had to stop because my protein got worse. I feel better on 50 that 80 but still sorr

    • Remkle

      842d

      Mine does. It’s quite sore from the swelling. And I freaking hate the hot flashes

    • Verito

      848d

      Yes, trust me, I started off taking 50mg of Prednisone when I was first diagnosed and my face got so swollen and it also really hurt but I’m slowly getting better and the swelling has gone down dramatically now I’m down to 2mg

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion